# SDR IPXA09556725

- Difficulty date: July 6, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 313N300331
- Part serial: 23723
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C2 ENG  NR 1 NAC STRUT STA 284 INBD FRAME HAS ATTACH ANGLE CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM 51-40-02.
